About this Journal Submit a Manuscript Table of Contents
ISRN Discrete Mathematics
Volume 2012 (2012), Article ID 592818, 18 pages
http://dx.doi.org/10.5402/2012/592818
Research Article

A -Analogue of Rucinski-Voigt Numbers

Department of Mathematics, Mindanao State University, Marawi City 9700, Philippines

Received 1 August 2012; Accepted 19 September 2012

Academic Editors: L. Ji and W. F. Klostermeyer

Copyright © 2012 Roberto B. Corcino and Charles B. Montero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Rucinski and B. Voigt, “A local limit theorem for generalized Stirling numbers,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 35, no. 2, pp. 161–172, 1990. View at Zentralblatt MATH
  2. D. Branson, “Stirling numbers and Bell numbers: their role in combinatorics and probability,” The Mathematical Scientist, vol. 25, no. 1, pp. 1–31, 2000. View at Zentralblatt MATH
  3. L. Comtet, Advanced Combinatorics, D. Reidel, Dordrecht, The Netherlands, 1974.
  4. Ch. A. Charalambides and J. Singh, “A review of the Stirling numbers, their generalizations and statistical applications,” Communications in Statistics, vol. 17, no. 8, pp. 2533–2595, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Z. Broder, “The r-Stirling numbers,” Discrete Mathematics, vol. 49, no. 3, pp. 241–259, 1984. View at Publisher · View at Google Scholar
  6. I. Mező, “A new formula for the Bernoulli polynomials,” Results in Mathematics, vol. 58, no. 3-4, pp. 329–335, 2010. View at Publisher · View at Google Scholar
  7. M. Benoumhani, “On Whitney numbers of Dowling lattices,” Discrete Mathematics, vol. 159, no. 1–3, pp. 13–33, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Benoumhani, “On some numbers related to Whitney numbers of Dowling lattices,” Advances in Applied Mathematics, vol. 19, no. 1, pp. 106–116, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Benoumhani, “Log-concavity of Whitney numbers of Dowling lattices,” Advances in Applied Mathematics, vol. 22, no. 2, pp. 186–189, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. R. B. Corcino and M. Hererra, “The limit of the differences of the generalized factorial, its q- and p,q-analogue,” Utilitas Mathematica, vol. 72, pp. 33–49, 2007.
  11. G. Gasper and M. Rahman, Basic Hypergeometric Series, vol. 96 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 2nd edition, 2004. View at Publisher · View at Google Scholar
  12. L. Carlitz, “q-Bernoulli numbers and polynomials,” Duke Mathematical Journal, vol. 15, pp. 987–1000, 1948. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. R. B. Corcino, “On p,q-binomial coefficients,” Integers, vol. 8, no. 1, article A29, 2008.
  14. M.-S. Kim and J.-W. Son, “A note on q-difference operators,” Korean Mathematical Society. Communications, vol. 17, no. 3, pp. 423–430, 2002. View at Publisher · View at Google Scholar
  15. A. de Médicis and P. Leroux, “Generalized Stirling numbers, convolution formulae and p,q-analogues,” Canadian Journal of Mathematics, vol. 47, no. 3, pp. 474–499, 1995. View at Publisher · View at Google Scholar
  16. L. C. Hsu and P. J.-S. Shiue, “A unified approach to generalized Stirling numbers,” Advances in Applied Mathematics, vol. 20, no. 3, pp. 366–384, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. R. B. Corcino, “Some theorems on generalized Stirling numbers,” Ars Combinatoria, vol. 60, pp. 273–286, 2001. View at Zentralblatt MATH